Erratum‎: Coupled fixed point results for weakly related mappings in partially ordered metric spaces

Document Type : Errata


1 Department of Mathematics‎, ‎Ahir College‎, ‎Rewari 123401‎, ‎India.

2 HAS Department‎, ‎YMCAUST‎, ‎Faridabad‎, ‎India.

3 Department of Mathematics‎, ‎DCRUST‎, ‎Murthal‎, ‎Sonepat‎, ‎India.


In this note we point out and rectify some errors in a recently published paper “N. Singh, R. Jain: Coupled Fixed Point Results For Weakly Related Mappings In Partially Ordered Metric Spaces, Bull. Iranian Math. Soc. 40 (2014), no. 1, 29-40”.


Main Subjects